How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15945
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

I was on celexa 40mg, wellbutrin 300mg,darvocet, skelaxin,

Customer Question

I was on celexa 40mg, wellbutrin 300mg,darvocet, skelaxin, neurontin, estrace, mirapex, verapamil and imitrex. I had pain all the time. Since going off all meds I feel 100% better. Can you tell me if these meds were causing me some side effects that I didn't know about that would cause my pain to be so intense?
Submitted: 8 years ago.
Category: Health
Expert:  A. Schuyler, NP replied 8 years ago.



Welcome to Just Answer and thanks for your question. Pain is not mentioned as a side effect of any of the medications you were taking. In fact, Darvocet, Neurontin, and Skelaxin are meant specifically to relieve pain, and Imitrex is for migraine pain. Celexa and Wellbutrin are for the depression that often comes with pain. I'm glad to hear you're feeling better, but puzzled as to why you would be. There isn't any good explanation for it.